# SDR 98ZZZM692

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim
- Condition: Binds
- Location: Elev
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT 20,000 FT 290 KTS ELEV TRIM BINDS WHEN TRYING TO TRIM NOSE DOWN, NOSE UP FEELS NORMAL.  PERFORMED ELEV TRIM CIRCUIT FRICTION TST, ALSO PERFORMED CLUTCH FRICTION TEST, INSPECTED CIRCUIT AND INTERCONNECT CIRCUIT AT ELEV, BOTH TESTS AND VISUAL ACCOMPLISHED WITH NO DEFECTS NOTED.  GEN W/C FOR CHANGE OF LT AND RT TRIM SCREW JACKS.  DAMPER HTR TESTS OK.  (M)
